# SDR CALA0700104

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 25,219 hours, 13,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND ON.  REPLACED BATTERIES IAW 33-51-51.
